JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON THE VALUE DISTRIBUTION OF DIFFERENTIAL POLYNOMIALS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON THE VALUE DISTRIBUTION OF DIFFERENTIAL POLYNOMIALS
Bhoosnurmath, Subhas S.; Kulkarni, Milind Narayanrao; Yu, Kit-Wing;
  PDF(new window)
 Abstract
In this paper we consider the problem of whether certain homogeneous or non-homogeneous differential polynomials in f(z) necessarily have infinitely many zeros. Particularly, this extends a result of Gopalakrishna and Bhoosnurmath [3, Theorem 2] for a general differential polynomial of degree (P) and lower degree (P).
 Keywords
differential polynomials;homogeneous;meromorphic functions;Nevanlinna theory;non-homogeneous;value distribution;zeros;
 Language
English
 Cited by
 References
1.
C. T. Chuang, On differential polynomials, Analysis of one complex variable (Laramie, Wyo., 1985), 12-32, World Sci. Publishing, Singapore, 1987

2.
J. Clunie, On a result of Hayman, J. London Math. Soc. 42 (1967), 389-392 crossref(new window)

3.
H. S. Gopalakrishna and S. S. Bhoosnurmath, On the deficiencies of differential polynomials, J. Karnatak Univ. Sci. 18 (1973), 329-335

4.
W. K. Hayman, Meromorphic Functions, Oxford Mathematical Monographs Clarendon Press, Oxford 1964

5.
W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math. (2) 70 (1959), 9-42 crossref(new window)

6.
L. R. Son, Deficiencies of monomials, Math. Z. 111 (1969), 53-68 crossref(new window)

7.
C. C. Yang, On deficiencies of differential polynomials, Math. Z. 116 (1970), 197-204 crossref(new window)

8.
C. C. Yang, On deficiencies of differential polynomials II, Math. Z. 125 (1972), 107-112 crossref(new window)

9.
L. Yang, Value Distribution Theory, Springer-Verlag, Berlin; Science Press, Beijing, 1993